# SDR SWIA200414155

- Difficulty date: November 28, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 20,828 hours, 27,761 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Headset
- Part number: 509612
- Part serial: 642
- Condition: Smoke
- Location: Interphone
- Part time: 8,281 hours, 11,901 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS SMOKE COMING FROM INTERPHONE IN AFT GALLEY.  REPLACED AFT ATTENDANT HEADSET IAW MM 23-41-01.  OPERATIONAL CHECK GOOD.
